# SDR USAA040586

- Difficulty date: September 11, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Cracked
- Location: Lt Engine
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NACELLE WITH .5 INCH CRACK, LT ENGINE PYLON, NR 1527L ACCESS, OUTBOARD EDGE LIP.  DOUBLER INSTALLED PER TYPICAL REPAIR 54-30-07.  (M)
